Earlier I had written a post titled Cymbalta Withdrawal Symptoms Suck where I had gone on a rant of all the shitty Cymbalta withdrawal symptoms I was feeling. To my surprise, that post became very popular and a lot of people have weighed in about their experience while weening off Cymbalta.
I am now completely off of Cymbalta and haven’t had any Cymbalta withdrawal symptoms for a couple of months. I do however, relive my experience every time I read a new comment posted on my Cymbalta withdrawal symptoms article. Sometimes people have questions about certain withdrawal side effects which I don’t have answers to so I’ll try to look something up on line…that’s not easy.
Where Is All The Info?
It seems that Cymbalta withdrawal symptoms only exist on message boards and blogs. Other than that the only cautionary warning is to not stop taking Cymbalta without consulting your physician. If you enter the term Cymbalta withdrawal in a search engine you will see that the top results are message boards.
Just try and find some site actually associated with the pharmaceutical company listed…you won’t. That is completely shocking to me. It is a fact that Cymbalta is causing moderate to severe withdrawal symptoms in people yet the company doesn’t feel that it’s necessary to address this?
Take A Closer Look
Even scarier than the number of message boards and comments being left by people suffering Cymbalta withdrawal is what is actually being said in these comments. There people who have been going through Cymbalta withdrawal for up to 3 weeks just crying out for help from anyone.
A common theme in these messages about Cymbalta withdrawal is that the people suffering are not getting the help they need. They are either going to there doctor and being told that they are being “extra sensitive” about what they are going through which is magnifying the intensity of the withdrawal symptoms. Or they are being told that Cymbalta does not cause withdrawal symptoms.
I have over 80 comments on my Cymbalta Withdrawal Symptoms Suck post and out of those 80 there are about 2 people that were taken seriously by their doctor about the withdrawal symptoms they were experiencing. In those cases the doctors either changed the rate of the tapering schedule the patient was following or got them on a supplement routine that would replace what their body was now lacking due to the withdrawal.
It just seems like Cymbalta is being prescribed more and more for not only depression and anxiety but now also for diabetes nerve pain. People find, after taking this drug for sometimes only a few months, that it is no longer serving the purpose it was intended for. Instead of being able to quickly taper down they are now stuck taking Cymbalta for months and months after it is needed just to avoid severe withdrawal symptoms.
I Gotta Do SOMETHING
I read this stuff and it makes me crazy. But then I say “what can I do?”. Not much actually. Along with keeping this topic in the spotlight on my site I decided to create and online petition which I will be sending to Eli Lilly at the end of 6 months. I strongly urge (and beg you) to please sign my Cymbalta Withdrawal Symptoms online petition. As of writing this article I have one signature and it is my own. Come on…be a pal!